Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cheechchong_pt2

How long is it safe to take corticosteroids?

I just finished accutane, like 3 weeks ago and I have some problems with my throat (not because of accutane) and I might have to take prednisone for a week or 2. I remember 3 years ago I took it for like 3 weeks and I developed chest acne, and gained 10lbs. I'm really scared this may happen, so how long is it safe to take it not to gain weight or most importantly not to get acne? I read that the onset is usually 2-6 after the drug is initiated but I'm very concerned.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×